# SDR SWAA2022030325667

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN L-1 DOOR SCUFF PLATE 'L' SUPPORT ANGLE CORRODED STA 312 + 7' TO STA 328 + 9'. / REMOVED CORROSION ON PASSENGER CABIN L-1 DOOR SCUFF PLATE 'L' SUPPORT ANGLE STA 312+7' TO STA 328+9' IAW B737 SRM 51-10-02-0G-0 STEP 15 VERIFIED LIMITS ORIGINAL 'T' .080'; REMAINING .059' LOSS OF .021' FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-10-15-1A-1 STEP 4.C.(2) FIG 108 DETAIL B. REMOVED AND REPLACED 'L' SUPPORT ANGLE IAW BOEING DWG 141A8110 REV: A AND SRM 51-40-05-0G-0; 51-40-02-G0-0.H
